# SDR CA000301050

- Difficulty date: January 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Aircraft time: 6,824 hours
- Engine: Lyc IO320B1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide
- Part number: 2171911
- Condition: Damaged
- Location: Nlg
- Component: Nose Gear Strut, Piper, 2283302
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LANDING GEAR CIRCUIT BREAKER TRIPPED ON LANDING.  MAINTENANCE FOUND THE NOSE WHEEL ALIGNER GUIDE WAS DAMAGED ALLOWING THE GUIDE ROLLER TO JAM ON DAMAGED PORTION OF ALIGNER GUIDE, WHEN FULL LEFT RUDDER WAS APPLIED AND GEAR SELECTED UP.  ONCE JAMMED, THE EXTRA LOAD ON THE MOTOR WOULD CAUSE THE CIRCUIT BREAKER TO TRIP KILLING POWER TO THE MOTOR.  POSSIBLE CAUSE:  THE NOSE WHEEL WAS TURNED BEYOND LIMITS WHILE TO WING.
